Alert archive / Illinois / River Flood Warnings in 2016

River Flood Warning 24, NWS Lincoln, IL

October 21, 2016Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Oct 21, 2016, 5:51 AM CDT for Clay County, Richland County, Illinois. It took effect at Oct 21, 2016, 10:36 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Oct 21, 2016, 5:51 AM CDT (10:51 UTC)
In effect from
Oct 21, 2016, 10:36 AM CDT
Expired
Oct 25, 2016, 4:04 PM CDT
In force
4 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2).

Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

333 
WGUS43 KILX 211051
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
551 AM CDT FRI OCT 21 2016

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-220051-
/O.NEW.KILX.FL.W.0024.161021T1536Z-161024T1800Z/
/CLAI2.1.ER.161021T1536Z.161022T1800Z.161024T1200Z.NO/
551 AM CDT FRI OCT 21 2016

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River near Clay City.
* From this morning until Monday afternoon.
* At  545 AM Friday the stage was 17.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 19.0 feet by tomorrow evening.The river will fall 
  below flood stage by Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  17.1 Fri 6 AM    18.9   18.8   18.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
12 follow-up statements
922 
WGUS83 KILX 211411
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
911 AM CDT FRI OCT 21 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-220411-
/O.EXT.KILX.FL.W.0024.161021T1545Z-161024T1800Z/
/CLAI2.1.ER.161021T1545Z.161022T1200Z.161024T1200Z.NO/
911 AM CDT FRI OCT 21 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* From this morning until Monday afternoon.
* At  845 AM Friday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue to 
  rise to near 19.0 feet by tomorrow afternoon.The river will fall 
  below flood stage by Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  17.7 Fri 9 AM    19.0   18.8   18.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
933 
WGUS83 KILX 220121
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
821 PM CDT FRI OCT 21 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-221521-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161025T0200Z/
/CLAI2.1.ER.161021T1600Z.161022T1200Z.161024T2000Z.NO/
821 PM CDT FRI OCT 21 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Monday evening.
* At  745 PM Friday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.9 feet by 
  tomorrow evening. The river will fall below flood stage Monday 
  afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  18.6 Fri 8 PM    18.9   18.8   18.3


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Shimon
981 
WGUS83 KILX 221430
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
930 AM CDT SAT OCT 22 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-230430-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161025T1200Z/
/CLAI2.1.ER.161021T1600Z.161023T0000Z.161025T0600Z.NO/
930 AM CDT SAT OCT 22 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Tuesday morning.
* At  845 AM Saturday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by this
  evening. The river will fall below flood stage early Tuesday 
  morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  19.0 Sat 9 AM    19.1   18.9   17.3


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
530 
WGUS83 KILX 230132
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
832 PM CDT SAT OCT 22 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-231532-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161024T1400Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161024T0800Z.NO/
832 PM CDT SAT OCT 22 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Monday morning.
* At  745 PM Saturday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  18.9 Sat 8 PM    18.7   17.8   14.5

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Shimon
404 
WGUS83 KILX 231406
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
906 AM CDT SUN OCT 23 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-240406-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161024T1930Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161024T1330Z.NO/
906 AM CDT SUN OCT 23 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Monday afternoon.
* At  845 AM Sunday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  18.8 Sun 9 AM    18.1   15.8   11.3


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
750 
WGUS83 KILX 240153
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
853 PM CDT SUN OCT 23 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-241553-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161024T2230Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161024T1630Z.NO/
853 PM CDT SUN OCT 23 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Monday afternoon.
* At  845 PM Sunday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  18.8 Sun 9 PM    18.3   15.6   10.8

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Shimon
478 
WGUS83 KILX 241142
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
642 AM CDT MON OCT 24 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-250142-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161025T0945Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161025T0345Z.NO/
642 AM CDT MON OCT 24 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late tonight.
* At  545 AM Monday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  18.8 Mon 6 AM    16.8   11.8    8.4


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
631 
WGUS83 KILX 241400
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
900 AM CDT MON OCT 24 2016

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-250400-
/O.CON.KILX.FL.W.0024.000000T0000Z-161025T0945Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161025T0345Z.NO/
900 AM CDT MON OCT 24 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late tonight.
* At  845 AM Monday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  18.8 Mon 9 AM    16.8   12.2    8.7


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
027 
WGUS83 KILX 250134
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
834 PM CDT MON OCT 24 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-251534-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161025T2034Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161025T1434Z.NO/
834 PM CDT MON OCT 24 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Tuesday afternoon.
* At  745 PM Monday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  18.9 Mon 8 PM    18.3   13.5    9.9

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Shimon
474 
WGUS83 KILX 251053
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
553 AM CDT TUE OCT 25 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-260053-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161026T0625Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161026T0025Z.NO/
553 AM CDT TUE OCT 25 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late tonight.
* At  545 AM Tuesday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  18.8 Tue 6 AM    15.0   10.7    8.1


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
145 
WGUS83 KILX 251327
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
827 AM CDT TUE OCT 25 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-260130-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161026T0130Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161025T1930Z.NO/
827 AM CDT TUE OCT 25 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until this evening.
* At  745 AM Tuesday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  18.7 Tue 8 AM    15.0   10.9    8.3


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
527 
WGUS83 KILX 252104
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
404 PM CDT TUE OCT 25 2016

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-252134-
/O.CAN.KILX.FL.W.0024.000000T0000Z-161026T0130Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161025T2003Z.NO/
404 PM CDT TUE OCT 25 2016

The Flood Warning is cancelled for
  The Little Wabash River near Clay City.
* At  345 PM Tuesday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at  303 PM Tuesday.
* Forecast...The river will continue to fall to 15.0 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  17.9 Tue 4 PM     MSG   15.0   10.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Oct 21, 2:56 AM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Oct 21, 2:56 AM CDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
256 AM CDT FRI OCT 21 2016

.SHORT TERM...(Today and tonight)
ISSUED AT 255 AM CDT Fri Oct 21 2016

Quiet weather is expected across central and southeast Illinois
through the period. An upper-level trof axis will pull further east
of the area, with the flow trending neutral by later today. At the
same time, high pressure will begin to build into the area at the
surface. While quiet conditions are anticipated, it will be several
degrees cooler than normal, with daytime highs in the 50s and
nighttime lows in the 30s. There will be a risk of frost in many
areas tonight, although current indications are that the frost will
not be of sufficient coverage to warrant an advisory. This threat
will need to be monitored today.

&&

.LONG TERM...(Saturday through Thursday)
ISSUED AT 255 AM CDT Fri Oct 21 2016

Main focus remains with the storm system expected to arrive mid
week. In the interim, very quiet conditions as we will be under the
influence of high pressure much of the time. A fast moving shortwave
will pass through late Sunday, but moisture will be bottled up
closer to the Great Lakes, resulting in only temperatures returning
to near normal.

Early in the week, as a powerful storm system rapidly intensifies
off the Pacific Northwest coast, a short wave further south will
swing northeast out of California. As the upper ridge over the
Plains begins to break down, this wave will cross the Plains Tuesday
night and should reach Illinois by Wednesday afternoon. Conditions
in our area will remain dry into Tuesday evening, as a warm front
develops near the I-80 corridor and focuses rain closer to that
area. After that, the forecast becomes a bit murkier, with the GFS
and ECMWF exhibiting some timing differences with the wave, although
both are in decent agreement with the exact track of the surface low
across northern Illinois. The GFS is stronger and faster, bringing
rain toward the Illinois River as early as sunrise Wednesday and
quickly exiting the area by evening, while the ECMWF is about 6-10
hours slower. However, both focus most of the rain and thunderstorms
on Wednesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1129 PM CDT Thu Oct 20 2016

High pressure advancing into Illinois will provide VFR conditions
over the next 24 hours. Showers have departed well southeast of
CMI to DEC, and clouds will continue to clear from west to east
the rest of the night. CMI should be the last to clear out by 08z.
No TAF sites have MVFR clouds in place, and satellite loops and
upstream OBS indicate that should remain the case as clouds clear
out.

NW wind gusts of up to 23kt re-developed at DEC and CMI in the
last hour, but they should diminish by 07z. A relatively tight
surface pressure gradient appears sufficient to keep sustained NW
winds around 10-12kt for the rest of the night for all sites
except PIA. During the day tomorrow, NW winds will hover in the
08-12kt range under mostly clear skies. Some lake effect clouds
could drift over CMI from mid-morning to early afternoon at 2.5K
ft levels, but any ceilings should remain east of CMI. Clear skies
and light NW winds are expected by sunset tomorrow and through
the evening.

&&

.ILX Watches/Warnings/Advisories...
Frost Advisory until 8 AM CDT this morning for ILZ027>031-036-
037-040-041-047.

&&

SHORT TERM...Bak
LONG TERM...Geelhart
AVIATION...Shimon
Hazardous weather outlook, Oct 21, 5:40 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
540 AM CDT FRI OCT 21 2016

ILZ027>031-036-037-040-041-047-221100-
CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
540 AM CDT FRI OCT 21 2016

...FROST ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FROST WILL PERSIST INTO EARLY THIS MORNING. PATCHY FROST
IS POSSIBLE AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WARMER WEATHER WILL BE ON TAP NEXT WEEK, WITH A CHANCE FOR
THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048>057-061>063-066>068-071>073-221100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD-
MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION-
540 AM CDT FRI OCT 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST IS EXPECTED ACROSS THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WARMER WEATHER WILL BE ON TAP NEXT WEEK, WITH A CHANCE FOR
THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BAK

Nearby

River Flood Warnings in Illinois, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.